Call 0330 660 0648 now to book your appointment | Why not get social with us -
icn-facebook-small icn-twitter-small

Drug Induced Hair Loss

closeup-red

Many commonly prescribed prescription drugs can cause temporary hair loss, trigger the onset of excessive hair shedding and eventually male and female pattern baldness. Note that the drugs listed here do not include those used in chemotherapy and radiation for cancer treatment.

Your doctor may not mention hair loss as a side effect of some drugs, so don't forget to do your own research and read the drug manufacturers complete warnings. Though we do not recommend not taking a prescribed medication purely to 'possibly' stop having the side effect of hair loss, we urge you to consult your doctor, specialist or qualified trichologist if you have any queries about your medication.

There is a downloadable drugs list which is not exhaustive and are listed by category, according to the conditions they treat, then by brand name first followed by the drug's generic name in parentheses. In some categories, individual drugs are not listed. For these conditions, you will want to discuss the possibility of hair loss as a side effect of using any of the drugs that treat that particular condition, since many do contribute to hair loss.

For more information please contact us through our email address for specific questions.

1:3 women will suffer from hair loss at some point in their life.

Find out more about Trichology >